Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Inclusion Conjunctivitis with gonorrhea and chlamydia

Hi! i am 21 year old male who has been treated for gonorrhea and chlamydia my symptoms are gone and improving but i have a some kind of itchyness in my eyes and theres a present of red veins in my eyes my nurse friend told me to use doxycycline for treatment but when i searched on the net i saw Azithromycin 1g please help me with this Doxycycline 100mg twice a day for 1 week or Azithromycin 1g on a single dose to treat Inclusion Conjunctivitis . which is more better? thank you
Asked On : Fri, 6 May 2011
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to heath care magic

just for Red eyes need not take oral medicines.. you need to be clinically examined.. confirmed that you have got conjunctivitis.. topical application of gatiflox eye drops 3 drops 5 times a day,can be helpful.. better to avoid oral medications... consult a ophthalmologist..
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor